# SDR CA960312031

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102100
- Condition: Static
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)B SIDE OF RADIO DID NOT WORK FROM INITIAL INSTALLATION, UNIT HAD VERY BAD STATIC ALSO. 23.6 HOURS SINCE OVERHAUL.
